# SDR YENA2024060700840

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 79,801 hours, 28,907 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360013
- Part serial: U296
- Condition: Failed
- Location: Nlg Steering
- Part time: 5 hours, 3 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1402, FLL-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) 'WHEEL N/W STRG FAULT ECAM IH FLIGHT. NO NOSE WHEEL STEERING ON LANDING. RECYCLED NW STEERING SWITCH WITH NO REMEDY; PFR SHOWS STEERING SLECTRO-HYD MODULE (6GC) FAULT ACCOMPANIED BY TSH DATA, FAULT CODE 0745. DUE TO PREV REPORT OF INSTALLED PART (6GC) FOR SIMILAR DEFECT, TECH SUPPORT ADVISES REPLACEMENT OF 6GC. REM/INS NWS SERVO-VALVE (6GC) REF AMM 32-51-51. TESTS & LEAK CHECK OK.''
